# SDR SWAA2023032114872

- Difficulty date: March 10, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,415 hours, 33,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A24-3 RH WING I/B L/E. LEADING EDGE / PANEL SUPPORT ANGLE CRACKED AT FORWARD LOWER CORNER FOR PANEL 195AR.<[01] REMOVED CRACKED ANGLE IAW SRM 51-40-02-0G-0.;[02] DRILLED NEW PN 116A3118410 IAW SRM 51-40-05-0G-0 AND BOEING DRAWINGS 116A3010 AND 116A3110.;[03] VERIFIED ACTIONS 1 AND 2 PART NUMBER FOR ITEM 2 SHOULD BE 116A3118U10 NOT 116A3118410 TAG # A171196;[04] VERIFIED ITEMS 2 AND 3 OK TO INSTALL;[05] STARTED INSTALLATION OF ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DRAWINGS 116A3010 AND 116A3110.;[06] VERIFIED ACTION 5;[07] VERIFIED ITEM 5 AND 6;[08] COMPLETED INSTALLATION OF ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DRAWINGS 116A3010 AND 116A3110.;[09] VERIFIED STEP 8;[10] OK GIVEN TO APPLY CIC;[11] RESTORED CIC TO AREA IAW AMM 51-21-91.;[12] VERIFIED STEP 11.;[13] AUDIT C/W
